EconPapers    
Economics at your fingertips  
 

Constructive Existence of (1,1)-Solutions to Two-Point Value Problems for Fuzzy Linear Multiterm Fractional Differential Equations

SungHyok Kwon (), Sungryol So (), Kinam Sin (), HuiChol Choi () and Sunae Pak ()

Abstract and Applied Analysis, 2019, vol. 2019, 1-18

Abstract: In this paper, we consider the following two-point boundary value problems of fuzzy linear fractional differential equations: , , and , where , , , , and . Our existence result is based on Banach fixed point theorem and the approximate solution of our problem is obtained by applying the Haar wavelet operational matrix.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2019/5129013.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2019/5129013.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5129013

DOI: 10.1155/2019/5129013

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-30
Handle: RePEc:hin:jnlaaa:5129013